Help?? Can a Tetanus/Dip. booster = Pericarditis????

James Collins james.collins at awaiter.com
Sun Dec 27 03:05:34 EST 1998


Help me please,

I'm a 32yr. old white male, 5'8", 150lbs

I recently received a tetanus shot for a cut to the hand.

(12-24 hours after shot) == I started off feeling lousy. Then came a fever
that increased to about 104, accompanied by muscle aches throughout the
body, fatigue, a dry cough, and felt really disoriented. It was much worse
than the flu.

(36 Hrs after the shot) == I had about 102 temp, non-productive cough,
swollen sore throat, swollen glands, headache, thick coating in mouth
(couldnt eat,drink,spit or swallow.) felt miserable in general.

(up till 3 days after shot) Coating in the mouth alternated between Thick
and dry, ceasing on the 3rd night. everything else remained the same.

(day 4 till day 7) == Fever and headache would be slight in morning and get
worse all day long. glands in throat remained real swollen, muscle

aches remained (eased up a bit), cough was still persistant.

(7 days after) == A differant Physician gave me Augmentin (amoxicillin) for
the swollen glands, and Duratuss (guaifenesin) for cough.

(10 days after) == Severe chest pain sent me to the hospital emergency room.

(11 days after) == Diagnosed as Pericarditis. I was put on Ibuprofin for the
Pericarditis.

(14 days after) == Pericarditis had not improved much, Physician switched
Ibuprofin to Indocin.

(18 days after) == Still hadn't improved much, admitted in to ICU.

they did some blood tests and couldn't find anything.

(20 days after) == other than the blood tests the first day, the only thing
done was keep me on a constant IV, (and continue the indocin). Pain had
eased, so I went home.

Indocin continued for about 12 more days. then ceased.

All the doctor can tell me is that he has no idea what brought on the
Pericardits, but his Medical opinion is that it isn't from the Tetanus shot.

I'm 99.9% sure that it is from the shot. I was in perfect health until I
received the shot.

I obtained my medical record and found that it says I received a Dt shot. A
bit of research told me that Dt is for children, TD is for adults.

And they have no way of telling me for sure which I got.

Either way, there has to be some explanation for my coming down with
Pericarditis.

and possibly related, one of my knees that used to bother me occasionly, has
been in constant pain for the last week. And an old injury to my lower back
has been increasingly acting up.

Anyone with knowlege in this area please help me to figure this whole thing
out. Even if it's a book I can read, I've been unsuccesfull at finding a
direct link through the internet.

Thank's to everyone that is able to help.

James



jamesc at mindless.com

(or reply)







????????????????????????????????????????????????????????????????????????????
?






More information about the Microbio mailing list